MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GLENOID SIZER HANDLE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. GLENOID SIZER HANDLE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number SBGL2000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the glenoid handle did not clip or hold the sizer and was discovered to be fractured upon investigation.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.Visual examination of the returned product identified shows signs of use as well as wear and tear.The handle has light scratches from use.The tips on the body of the device are damaged and no longer in original position.The plunger of the handle has also fractured and is no longer complete.Fractured piece of the plunger was not returned.Device has a possible field age of 1+ years.Verified product identifiers and measured features of the handle to confirm the device is conforming to print specifications review of the device history record(s) identified no deviations or anomalies during manufacturing.Device is used for treatment.A definitive root cause cannot be determined.Complaint is confirmed if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
GLENOID SIZER HANDLE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24973191
Report Number0001822565-2026-01363
Device Sequence Number13406962
Product Code KWS
UDI-Device Identifier00889024574632
UDI-Public(01)00889024574632(11)240510(10)65845631
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL2000
Device Lot Number65845631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown